# SDR DALA2015042302909

- Difficulty date: April 21, 2015
- Submitted: April 24, 2015
- Operation: Air carrier
- Aircraft: N539US
- Make and model: Boeing 757251
- Aircraft serial: 26486
- Aircraft time: 54,386 hours, 22,406 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Gusset
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR UPPER FWD CORNER GUSSET IS CRACKED.  R & R FWD CARGO DOOR, FWD UPPER CORNER GUSSET IAW DWG 146N6603, REV A AND SRM 51-40-02.  LP1915334.
